Should be taken with a glass of water with or just after a meal. Do not chew the capsules.Adults and children over 12 years: Take 2 tablets followed by 1-2 tablets every 4-6 hours if necessary.Do take more than 6 tablets in any 24-hour period.Each Nurofen Rapid Relief Liquid Capsule contains Ibuprofen 200mg.
McDaid Pharmacy Ltd providing Nurofen Ibuprofen Rapid Relief Liquid Capsules 200mg 16 Pack and a full range of pharmacy products. Licensed and registered chemist group in Ireland, Northern Ireland and the UK.
Viagra Connect available without a prescription - click here.
Inventory Last Updated: Jul 25, 2021
To view our most popular products click here, to go to the home page click here
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.
Nurofen Rapid Relief 200mg Liquid Capsules contains ibuprofen which belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body’s response to pain, swelling and high temperature
Nurofen Rapid Relief 200mg Liquid Capsules are for the relief:
- Period pain
- Dental pain
- Muscular strain
- Rheumatic pain
- Cold and flu symptoms
- Do not store above 25 °C.
- Store in the original package.
- Keep this medicine out of reach of children
- Each liquid capsule contains 200mg ibuprofen.
- The other ingredients are Polyethylene Glycol 600, Potassium Hydroxide, Sorbitol Liquid, partially dehydrated, Gelatin, Purified Water, Ponceau 4R (E124), Lecithin, Medium Chain Triglycerides, Titanium Dioxide, Propylene Glycol, isopropyl alcohol and HMPC 2910/hypromellose 3cP.
- Adults and children 12 years and older: For Oral use
- Swallow 2 capsules with water, then if necessary 1-2 capsules every 4 hours.
- Do not take any more than 6 capsules in any 24 hour period.
- Do not chew the capsules.
- If this medicinal product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.
Do not take Nurofen Rapid Relief 200mg Liquid Capsules if:
- Are allergic (hypersensitive) to ibuprofen or any other NASID, aspirin, or any of the ingredients listed above.
- Have experienced shortness of breath, worsening of asthma, allergic rash or an itchy, runny nose or swelling of the lips, face tongue or throat when taking ibuprofen, codeine aspirin or other similar medicines
- Are already taking non-steroidal anti-inflammatory medication (NSAIDs)
- Have ever had stomach bleeding or perforation after taking ibuprofen, aspirin or other similar medicines
- Have or have ever had a stomach ulcer, perforation or bleeding
- Suffer from severe kidney or liver problems
- Have severe heart failure
- Are in the last 3 months of pregnancy
- Are under 12 years of age
Do not exceed the stated dose.
Please consult your doctor before use if you are pregnant, breastfeeding, elderly, asthmatic, taking any other medicine or receiving regular treatment.
Always read packaging and enclosed leaflet before use.